My teenage daughter was put on Paxil in 1997-1998-She gained 30 pounds in 3 months. Her weight to start was only 117 lbs. She ballooned up so fast. it didn't help her-I took her off the Paxil-took her to a psycologist-talk therapy and trusting her new Docter. She became a new girl-very confident-and lost the 30 lbs. she gained from the Paxil in 2 month's flat!!! I feel Paxil is harmful to Teenager's and Adults WHO DO NOT WANT WEIGHT GAIN!!! It also did not help my daughter-she had insomnia-extremely nervous-couldn't eat right-she was not herself!! Sick to her stomache-diarreha-it was an awful time-for the both of us!! No parent likes to see their child suffer-and she suffered terribly while being on the Paxil-it should be taken off the market!! I would rate Paxil for people at a 0-on a 1-10 scale!! Please don't take this drug-plus you'll end up very FAT & MISERABLE!!! J. M. R.-Colorado
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2010 • 3 answers
Posted 13 Dec 2013 • 3 answers
Posted 5 Nov 2014 • 2 answers
I am so worried about taking Paxil, all I have ever heard about it is that it makes you gain weight?
Posted 10 Jul 2016 • 1 answer
Posted 19 Feb 2017 • 0 answers